# SDR SIMA201105405

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 16,210 hours, 14,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT FORWARD EXIT EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LAMP IAW EMB AMM 33-50-10.  REMOVED AND REPLACED THE NR 1 EMERGENCY BATTERY POWER SUPPLY IAW EMB 145 AMM 33-50-04.  THE EMERGENCY LIGHT SYSTEM OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
